# SDR DALA2016080305801

- Difficulty date: August 1, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD WET AREA WEB, BS 200-220, RBL 26-50 IS CORRODED.  FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED IAW SRM 51-30-02, 51-30-01 AND DWG 9936535, REV CS.
